Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

August 23, 2015Dooly County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 23, 2015, 11:21 AM EDT for Dooly County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 23, 2015, 11:21 AM EDT (15:21 UTC)
Expired
Aug 23, 2015, 12:00 PM EDT
In force
39 min
Issued by
NWS Atlanta, GA

County Dooly County, GA

The radar

The Robins AFB radar (KJGX), 57 km from the middle of the area, began a volume at 15:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.4 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 536 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
536 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
949 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

070 
WWUS82 KFFC 231521
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1121 AM EDT SUN AUG 23 2015
 
GAZ095-105-107-231600-
HOUSTON GA-DOOLY GA-PULASKI GA-
1121 AM EDT SUN AUG 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HOUSTON...NORTHEASTERN
DOOLY AND NORTHWESTERN PULASKI COUNTIES UNTIL NOON EDT...

AT 1121 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
UNADILLA TO NEAR PINEHURST...AND MOVING EAST AT 20 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HAWKINSVILLE...UNADILLA...PINEHURST...HARTFORD...MOCK SPRINGS...
PULASKI STATE PRISON AND BROWNDALE.

LAT...LON 3215 8385 3230 8376 3234 8343 3232 8341
      3213 8359
TIME...MOT...LOC 1521Z 270DEG 19KT 3228 8372 3219 8381 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 23, 7:21 AM EDT, 4 hours earlier.

Area forecast discussion, Aug 23, 7:21 AM EDT, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
721 AM EDT SUN AUG 23 2015

.PREV DISCUSSION... /ISSUED 352 AM EDT SUN AUG 23 2015/

SHORT TERM /TODAY THROUGH MONDAY NIGHT/...
THERE ARE A FEW SHOWERS AND THUNDERSTORMS LEFT OVER FROM THE
SHORTWAVE THAT MOVED ACROSS THE AREA EARLIER THIS MORNING. THESE
STORMS ARE DIMINISHING BUT ANOTHER SHORTWAVE NOW OVER NORTHERN MS
WILL MAKE ITS WAY EAST INTO N GA LATER THIS MORNING. THIS WAVE IS
DEVELOPING AND THE HI RES MODELS SHOW IT EXPLODING AS IT PUSHES
EAST THROUGH AL AND INTO N GA BY 12-14Z. ALL THE HI RES MODELS ARE
IN GOOD AGREEMENT SHOWING SHOWERS AND THUNDERSTORMS MAINLY OVER N
GA THIS MORNING THEN MOVING SOUTH AND EAST THROUGH THE DAY.
INSTABILITY IS EXPECTED TO BE DECENT ACROSS THE AREA WITH CAPES IN
THE 500 TO 1500 RANGE AND DECENT LAPSE RATES ALSO. LOOKS LIKE THE
BIGGEST THREAT MAY BE THE HEAVY RAIN WITH PWS IN THE 2.0 TO 2.16
RANGE THROUGH 12Z MONDAY. WITH 1 TO 3 INCHES HAVING ALREADY FALLEN
ACROSS N GA THIS MORNING ALREADY...ANY MORE RAIN LATER TODAY MAY
PUSH SOME OF THE RIVERS AND CREEKS OUT OF THEIR BANKS. MAY ALSO
SEE SOME ISOLATED AREAS OF FLASH FLOODING ESPECIALLY IN
FORSYTH...GWINNETT...WHITE AND WALTON COUNTIES WHERE THE LARGEST
RAINFALL AMOUNTS HAVE FALLEN. AS THIS WAVE AND ASSOCIATED STORMS
MOVE EAST OF THE AREA TONIGHT...A LITTLE BIT DRIER AIRMASS MOVES
IN BUT A SECOND FRONTAL SYSTEM MOVES BACK INTO N GA BETWEEN 12-18Z
MONDAY. THIS FRONT IN VERY WEAK AND DOES NOT HAVE MUCH MOISTURE
ASSOCIATED WITH IT. WILL SEE SOME SHRA/TSRA ACTIVITY WITH THIS
FRONTAL PASSAGE BUT NOT EXPECTING ANYTHING SEVERE THROUGH MONDAY
EVENING.

01

LONG TERM /TUESDAY THROUGH SATURDAY/...
MID TO LONG RANGE MODELS SHOW GOOD AGREEMENT WITH A COLD FRONT
PUSHING SOUTH OF THE FORECAST AREA BY TUESDAY AFTERNOON... WITH A
DRIER... MUCH MORE STABLE AIR MASS IN ITS WAKE. THE PREVAILING
NORTHWEST FLOW BEHIND THE FRONT WILL RESULT IN A DRY AND COOLER
FORECAST FOR MUCH OF THE EXTENDED... WITH ONLY A SLIGHT CHANCE OF
CONVECTION OVER THE FAR SOUTHEAST ZONES FOR THURSDAY THROUGH
SATURDAY WHERE THE SEA BREEZE FRONT COULD SPARK A FEW STORMS.
OROGRAPHIC LIFT MAY SPARK A FEW AFTERNOON OR EVENING SHOWERS OR
THUNDERSTORMS IN THE NORTHEAST GEORGIA MOUNTAINS ON FRIDAY AND
SATURDAY. OTHERWISE... THE REST OF THE FORECAST AREA REMAINS POP
FREE. MOS GUIDANCES ARE SHOWING MUCH COOLER LOWS IN THE 60S FOR
MOST AREAS... WHILE HIGHS IN THE MID AND UPPER 80S... WITH SOME
LOWER 90S ARE EXPECTED TO PREVAIL.

39

&&

.AVIATION...
12Z UPDATE...
AN UPPER SHORT WAVE MOVING ACROSS THE AREA THIS MORNING BRINGING
SHOWERS AND THUNDERSTORMS TO N GA. A FEW OF THE TAF SITES SEEING
PRECIPITATION BUT IT IS STILL DEVELOPING SO EXPECT THEM TO ALL SEE
SOME PRECIP BY 12-14Z. CEILINGS SHOULD STAY IN THE VFR TO MVFR
RANGE WITH SOME ISOLATED IFR READINGS IN AND AROUND ANY STRONGER
STORMS. WINDS ARE OUT OF THE E TO SE BUT WILL TURN TO THE W TO NW
BY 14Z. WIND SPEEDS WILL STAY IN THE 5-10KT RANGE.

//ATL CONFIDENCE...12Z UPDATE...
CONFIDENCE MEDIUM TO HIGH ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          88  71  92  69 /  70  40  30  10
ATLANTA         88  73  89  67 /  60  20  30   5
BLAIRSVILLE     83  66  83  58 /  60  20  20   5
CARTERSVILLE    88  70  88  63 /  70  20  20   5
COLUMBUS        91  74  93  70 /  60  20  30  20
GAINESVILLE     86  71  88  67 /  70  30  30   5
MACON           91  73  93  71 /  60  40  30  20
ROME            89  71  88  62 /  70  20  20   5
PEACHTREE CITY  89  71  90  66 /  60  20  30  10
VIDALIA         91  73  94  74 /  60  50  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....39
AVIATION...01
Hazardous weather outlook, Aug 23, 3:12 AM EDT, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
312 AM EDT SUN AUG 23 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-240715-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
312 AM EDT SUN AUG 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY...
...A FEW STORMS COULD BE STRONG TO SEVERE...

WEATHER HAZARDS EXPECTED...
THE MAIN STORM THREATS TODAY WILL BE FREQUENT CLOUD TO GROUND
LIGHTNING... STRONG TO POTENTIALLY DAMAGING WIND GUSTS... SMALL
HAIL AND LOCALLY HEAVY RAIN. MINOR FLOODING ALONG LOW LYING...
FLOOD PRONE CREEKS AND ROADWAYS IS POSSIBLE.

DISCUSSION...
A STRONG UPPER DISTURBANCE WILL SPARK SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA TODAY. A FEW
STORMS COULD BECOME STRONG... AND POSSIBLY SEVERE.

THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTH GEORGIA THIS MORNING
AND AFTERNOON... WHILE THE BEST THUNDERSTORM CHANCES ACROSS
CENTRAL GEORGIA WILL BE THIS AFTERNOON AND EVENING. THE UPPER
DISTURBANCE AND THUNDERSTORM THREAT SHOULD PUSH EAST OF THE AREA
BY MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH
TUESDAY FOR MOST OF NORTH AND CENTRAL GEORGIA. EXPECT LOCALLY HEAVY
RAINFALL...GUSTY WINDS AND FREQUENT LIGHTNING TO BE THE MOST LIKELY
HAZARDS. A COLD FRONT WILL PUSH SOUTH OF THE AREA BY TUESDAY
NIGHT... WITH A DRIER MORE STABLE AIR MASS SETTLING OVER THE AREA
INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Aug 23, 10:03 AM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1003 AM EDT SUN AUG 23 2015

GAZ080>082-093-094-231445-
MACON GA-TAYLOR GA-CRAWFORD GA-PEACH GA-BIBB GA-
1003 AM EDT SUN AUG 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MACON...SOUTHEASTERN
TAYLOR...CRAWFORD...PEACH AND SOUTHWESTERN BIBB COUNTIES UNTIL 1045
AM EDT...

AT 1003 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR CULLODEN TO NEAR REYNOLDS TO NEAR IDEAL...AND MOVING EAST AT 20
MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
FORT VALLEY...ROBERTA...BYRON...MARSHALLVILLE...REYNOLDS...IDEAL...
POTTERVILLE...GARDEN VALLEY...HICKS...LEE POPE...LIZELLA...MUSELLA...
HORNS...LAKE TOBESOFKEE...KNOXVILLE...POWERVILLE...NAKOMIS...SANDY
POINT...WINCHESTER AND JACK BROWN ESTATES.

LAT...LON 3237 8425 3256 8411 3283 8408 3285 8394
      3285 8390 3286 8388 3287 8378 3262 8377
      3236 8401
TIME...MOT...LOC 1403Z 258DEG 18KT 3280 8406 3258 8404 3239 8422
Special weather statement, Aug 23, 10:26 AM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1026 AM EDT SUN AUG 23 2015

GAZ024-025-027-035>038-047>050-059-060-071>073-231515-
MADISON GA-MORGAN GA-OCONEE GA-NEWTON GA-JONES GA-JASPER GA-
GREENE GA-PUTNAM GA-MONROE GA-JACKSON GA-WALTON GA-OGLETHORPE GA-
BALDWIN GA-BARROW GA-BANKS GA-CLARKE GA-
1026 AM EDT SUN AUG 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR MADISON...MORGAN...OCONEE...
EASTERN NEWTON...JONES...JASPER...GREENE...PUTNAM...SOUTHEASTERN
MONROE...JACKSON...EASTERN WALTON...OGLETHORPE...BALDWIN...
SOUTHEASTERN BARROW...SOUTHERN BANKS AND CLARKE COUNTIES UNTIL 1115
AM EDT...

AT 1026 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
MAYSVILLE TO NEAR RUTLEDGE TO 8 MILES NORTHWEST OF PAYNE CITY...AND
MOVING EAST AT 35 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MILLEDGEVILLE...MONROE...JEFFERSON...COMMERCE...EATONTON...MADISON...
GREENSBORO...GRAY...WATKINSVILLE...MONTICELLO...HOMER...
DANIELSVILLE...LEXINGTON...ATHENS...SOCIAL CIRCLE...STATHAM...
MAYSVILLE...ARCADE...NICHOLSON AND UNION POINT.

LAT...LON 3424 8334 3426 8330 3424 8317 3427 8311
      3423 8308 3417 8310 3407 8300 3341 8309
      3336 8316 3331 8315 3326 8325 3320 8327
      3316 8314 3297 8318 3289 8343 3289 8366
      3295 8373 3288 8383 3428 8364 3437 8339
TIME...MOT...LOC 1426Z 258DEG 29KT 3424 8359 3358 8364 3295 8377
Local storm report, Aug 23, 10:56 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1056 AM EDT SUN AUG 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     TSTM WND DMG     2 NE AUBURN             34.03N  83.80W
08/22/2015                   BARROW             GA   EMERGENCY MNGR

            WIND DAMAGE OCCURRED TO A BARN ON DEE KENNEDY ROAD.
            SOME FARM EQUIPMENT WAS OVERTURNED AND SEVERAL TREES
            WERE KNOCKED DOWN.

&&

EVENT NUMBER FFC1500645

FRANTZ
Special weather statement, Aug 23, 11:12 AM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1112 AM EDT SUN AUG 23 2015

GAZ037-038-049>051-060-061-073-231600-
TALIAFERRO GA-MORGAN GA-OGLETHORPE GA-OCONEE GA-BALDWIN GA-GREENE GA-
PUTNAM GA-HANCOCK GA-
1112 AM EDT SUN AUG 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TALIAFERRO...SOUTHEASTERN
MORGAN...SOUTHWESTERN OGLETHORPE...SOUTHEASTERN OCONEE...BALDWIN...
GREENE...PUTNAM AND HANCOCK COUNTIES UNTIL NOON EDT...

AT 1111 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR BISHOP TO REYNOLDS PLANTATION TO 8 MILES WEST OF
MIDWAY-HARDWICK...AND MOVING EAST AT 30 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MILLEDGEVILLE...EATONTON...GREENSBORO...SPARTA...CRAWFORDVILLE...
UNION POINT...WOODVILLE...WHITE PLAINS...SILOAM...BISHOP...MAXEYS...
BUCKHEAD...PHOENIX...REYNOLDS PLANTATION...MIDWAY-HARDWICK...
LIBERTY...STEPHENS...MERIWETHER...SPRINGFIELD AND WARFIELD.

LAT...LON 3309 8303 3301 8339 3315 8342 3384 8345
      3387 8299 3378 8298 3373 8294 3348 8286
TIME...MOT...LOC 1511Z 258DEG 25KT 3378 8338 3342 8324 3305 8339
Local storm report, Aug 23, 11:20 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1120 AM EDT SUN AUG 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     TSTM WND DMG     FORT VALLEY             32.55N  83.89W
08/23/2015                   PEACH              GA   911 CALL CENTER

            911 CALL CENTER RECEIVED REPORTS OF NUMEROUS TREES AND
            POWERLINES DOWN ACROSS FORT VALLEY. SOME LOCATIONS
            INCLUDE WEST CHURCH ST...KNOXVILLE ST...NORTH JONES
            ST...AND WHITE ST.

&&

EVENT NUMBER FFC1500646

KOVACIK
Special weather statement, Aug 23, 11:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1121 AM EDT SUN AUG 23 2015

GAZ095-105-107-231600-
HOUSTON GA-DOOLY GA-PULASKI GA-
1121 AM EDT SUN AUG 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HOUSTON...NORTHEASTERN
DOOLY AND NORTHWESTERN PULASKI COUNTIES UNTIL NOON EDT...

AT 1121 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
UNADILLA TO NEAR PINEHURST...AND MOVING EAST AT 20 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HAWKINSVILLE...UNADILLA...PINEHURST...HARTFORD...MOCK SPRINGS...
PULASKI STATE PRISON AND BROWNDALE.

LAT...LON 3215 8385 3230 8376 3234 8343 3232 8341
      3213 8359
TIME...MOT...LOC 1521Z 270DEG 19KT 3228 8372 3219 8381

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 9:52 PM EDTSpecial Weather StatementFFCForsyth38 min
Aug 22, 10:08 PM EDTSpecial Weather StatementFFCForsyth37 min
Aug 22, 10:16 PM EDTSpecial Weather StatementFFCChattooga44 min
Aug 22, 10:39 PM EDTSpecial Weather StatementFFCForsyth36 min
Aug 22, 10:46 PM EDTSpecial Weather StatementFFCFloyd44 min
Aug 22, 11:00 PM EDTSpecial Weather StatementFFCPickens45 min
Aug 22, 11:09 PM EDTSpecial Weather StatementFFCForsyth, Gwinnett36 min
Aug 22, 11:18 PM EDTSpecial Weather StatementFFCWhite42 min
Aug 22, 11:22 PM EDTSpecial Weather StatementFFCFloyd38 min
Aug 22, 11:35 PM EDTSpecial Weather StatementFFCHall40 min
Aug 22, 11:38 PM EDTSpecial Weather StatementFFCBarrow, Walton37 min
Aug 22, 11:49 PM EDTSpecial Weather StatementFFCForsyth41 min
Aug 22, 11:59 PM EDTSpecial Weather StatementFFCBartow31 min
Aug 23, 12:06 AM EDTSpecial Weather StatementFFCWhite24 min
Aug 23, 12:13 AM EDTSpecial Weather StatementFFCJackson32 min
Aug 23, 12:15 AM EDTSpecial Weather StatementFFCOconee, Walton45 min
Aug 23, 12:22 AM EDTSpecial Weather StatementFFCGwinnett38 min
Aug 23, 12:27 AM EDTSpecial Weather StatementFFCBanks33 min
Aug 23, 12:29 AM EDTSpecial Weather StatementFFCForsyth, Hall31 min
Aug 23, 1:01 AM EDTSpecial Weather StatementFFCDeKalb, Rockdale, Walton29 min
Aug 23, 1:09 AM EDTSpecial Weather StatementFFCOconee36 min
Aug 23, 1:30 AM EDTSpecial Weather StatementFFCMorgan, Rockdale, Walton30 min
Aug 23, 1:54 AM EDTFlash Flood WarningFFCWalton4 hr
Aug 23, 1:57 AM EDTSpecial Weather StatementFFCMorgan, Oconee, Walton33 min
Aug 23, 2:41 AM EDTSpecial Weather StatementFFCGreene34 min
Aug 23, 3:20 AM EDTSpecial Weather StatementFFCGreene, Taliaferro, Warren, Wilkes40 min
Aug 23, 4:15 AM EDTRiver Flood WarningFFCForsyth7 days
Aug 23, 5:44 AM EDTSpecial Weather StatementFFCHaralson, Polk31 min
Aug 23, 6:07 AM EDTSpecial Weather StatementFFCTroup23 min
Aug 23, 6:14 AM EDTRiver Flood WarningFFCGwinnett, Walton7 days
Aug 23, 6:23 AM EDTSpecial Weather StatementFFCHeard37 min
Aug 23, 6:44 AM EDTSpecial Weather StatementFFCCoweta31 min
Aug 23, 6:59 AM EDTSpecial Weather StatementFFCCarroll, Haralson, Polk31 min
Aug 23, 7:15 AM EDTSpecial Weather StatementFFCDouglas30 min
Aug 23, 7:21 AM EDTSpecial Weather StatementFFCPaulding39 min
Aug 23, 7:44 AM EDTSpecial Weather StatementFFCDouglas, Fulton31 min
Aug 23, 7:56 AM EDTSpecial Weather StatementFFCCarroll, Heard49 min
Aug 23, 8:12 AM EDTSpecial Weather StatementFFCClayton, Cobb, Fayette, Fulton33 min
Aug 23, 8:37 AM EDTSpecial Weather StatementFFCDeKalb, Henry23 min
Aug 23, 8:41 AM EDTSpecial Weather StatementFFCCarroll, Coweta, Heard, Meriwether, Troup49 min
Aug 23, 8:53 AM EDTSpecial Weather StatementFFCFayette37 min
Aug 23, 8:55 AM EDTRiver Flood WarningFFCForsyth, Fulton33 hr
Aug 23, 9:02 AM EDTSpecial Weather StatementFFCLamar, Upson28 min
Aug 23, 9:07 AM EDTSpecial Weather StatementFFCDawson, Forsyth, Gwinnett, Henry, Lumpkin, Rockdale38 min
Aug 23, 9:26 AM EDTSpecial Weather StatementFFCCrawford, Lamar, Monroe, Taylor49 min
Aug 23, 9:43 AM EDTSpecial Weather StatementFFCBanks, Barrow, Butts, Clarke, Clayton, DeKalb and 12 more47 min
Aug 23, 10:03 AM EDTSpecial Weather StatementFFCCrawford, Macon, Peach42 min
Aug 23, 10:18 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Macon, Peach42 min
Aug 23, 10:26 AM EDTSpecial Weather StatementFFCBaldwin, Clarke, Greene, Jackson, Jasper, Jones and 5 more49 min
Aug 23, 10:37 AM EDTSevere Thunderstorm WarningFFCBibb, Houston, Jones, Peach, Twiggs53 min
Aug 23, 11:05 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Bleckley, Houston, Jones, Pulaski and 2 more40 min
Aug 23, 11:12 AM EDTSpecial Weather StatementFFCBaldwin, Greene, Hancock, Oconee, Putnam48 min
Aug 23, 11:41 AM EDTSpecial Weather StatementFFCBleckley, Laurens, Wilkinson49 min
Aug 23, 11:52 AM EDTSpecial Weather StatementFFCGlascock, Taliaferro, Warren, Wilkes38 min
Aug 23, 12:03 PM EDTRiver Flood WarningFFCGwinnett9 hr
Aug 23, 12:03 PM EDTSpecial Weather StatementFFCDodge, Pulaski42 min
Aug 23, 12:15 PM EDTSpecial Weather StatementFFCEmanuel, Jefferson, Johnson, Treutlen, Washington60 min
Aug 23, 12:34 PM EDTSpecial Weather StatementFFCGlascock, Warren41 min
Aug 23, 12:44 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Washington46 min
Aug 23, 12:49 PM EDTSpecial Weather StatementFFCDodge, Montgomery, Telfair, Wheeler, Wilcox41 min
Aug 23, 1:30 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler45 min
Aug 23, 2:21 PM EDTSpecial Weather StatementFFCToombs24 min
Aug 23, 3:18 PM EDTSpecial Weather StatementFFCCrisp42 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.